# SDR 2002UALA01255

- Difficulty date: July 31, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 37,414 hours, 13,674 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN #2 LH SERVICE DOOR CUTOUT INTERCOSTAL CRACKED, BODY STATION 680 JUST BELOW STRINGER 11L CRACKED TWO PLACES. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. REPLACED INTERCOSTAL.
